MAUDE Adverse Event Report: MENTOR TEXAS MENTOR CPX 4 BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS MENTOR CPX 4 BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Model Number 3548216
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no device history record (dhr) review could be performed.(b)(4).
 
Event or Problem Description
It was reported that a female patient underwent primary breast reconstruction with mentor cpx 4 breast tissue expander 800cc breast prostheses.When the expanders were being replaced with permanent implants, it was discovered by the patient's doctor that the tissue expanders had deflated on both the right and left side.This medwatch form is for the left breast prosthesis.
 
Additional Manufacturer Narrative
On 10/26/2018, mentor became aware that the suspect medical device will be retained by the customer.This medwatch form is for the left breast prosthesis.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On october 25, 2022, an analysis of the suspect medical device's photo was completed: investigation summary: upon visual evaluation of the image provided in the complaint, the tissue expander was observed to have a tear on the union between shell and posterior patch.As the product involved in this complaint was retained by the doctor , the device couldn´t be analyzed according to our procedures.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.

Brand Name
MENTOR CPX 4 BREAST TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
949789-8687
MDR Report Key7987089
Report Number1645337-2018-06278
Device Sequence Number19269284
Product Code LCJ
UDI-Device Identifier00081317006572
UDI-Public00081317006572
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K130813
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3548216
Device Catalogue Number3548216
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 10/03/2018
Supplement Date Received by Manufacturer10/26/2018
10/25/2022
Initial Report FDA Received Date10/19/2018
Supplement Report FDA Received Date11/13/2018
10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale